Journal article icon

Journal article

On the algebra of cornered Floer homology

Actions


Access Document


Publisher copy:
10.1112/jtopol/jtt013

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of Topology
Volume:
7
Issue:
1
Pages:
1-68
Publication date:
2014-03-01
DOI:
EISSN:
1753-8424
ISSN:
1753-8416
URN:
uuid:44a971e4-2c51-419a-8a5b-6c8e102f145e
Source identifiers:
190661
Local pid:
pubs:190661

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP